# SDR DL72S970488

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405DA
- Make and model: Boeing 727232
- Aircraft serial: 21149
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1248/1228
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR EACH CRACKS IN LT AND RT LOWER TORQUE BOXES  AT VERTICAL WEB AT LIGHTENING HOLES STA 1238 RT, STA 1228 LT, STA 1248 LT.   ALL CRACKS .25 INCH.  ROUTED PER M/M 53-11-0-NR 15.
